Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On successive approximations in homological algebra


Authors: V. K. A. M. Gugenheim and R. J. Milgram
Journal: Trans. Amer. Math. Soc. 150 (1970), 157-182
MSC: Primary 18.20; Secondary 55.00
MathSciNet review: 0260838
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. K. A. M. Gugenheim, On twisted tensor products of algebras (mimeographed), Johns Hopkins Univ., Baltimore, Md., 1960.
  • [2] V. K. A. M. Gugenheim, On extensions of algebras, co-algebras and Hopf algebras. I, Amer. J. Math. 84 (1962), 349–382. MR 0143788 (26 #1340)
  • [3] Arunas Liulevicius, Multicomplexes and a general change of rings theorem (mimeographed, Chicago, 1967).
  • [4] Saunders Mac Lane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, New York and Springer-Verlag, Berlin, 1963. MR 28 #122.
  • [5] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20–104. MR 0141119 (25 #4530)
  • [6] John W. Milnor and John C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211–264. MR 0174052 (30 #4259)
  • [7] J. P. May, Thesis, Princeton Univ., Princeton, N. J., 1964.
  • [8] Henri Cartan, Sur l’itération des opérations de Steenrod, Comment. Math. Helv. 29 (1955), 40–58 (French). MR 0068219 (16,847e)
  • [9] N. E. Steenrod, Cohomology operations, Lectures by N. E. STeenrod written and revised by D. B. A. Epstein. Annals of Mathematics Studies, No. 50, Princeton University Press, Princeton, N.J., 1962. MR 0145525 (26 #3056)
  • [10] John Milnor, The Steenrod algebra and its dual, Ann. of Math. (2) 67 (1958), 150–171. MR 0099653 (20 #6092)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20, 55.00

Retrieve articles in all journals with MSC: 18.20, 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0260838-6
PII: S 0002-9947(1970)0260838-6
Article copyright: © Copyright 1970 American Mathematical Society